Published Articles


94 (with Xuanran Zhu, Chao Zhang, Chenfeng Cao, Youning Li and Bei Zeng) Detecting entanglement by pure bosonic extension, Physical Review Research, 6 (2024), 013249.

93 (with Nyle Sutton) Generalized matricial ranges and positive definiteness, Linear and Multilinear Algebra, published online in April 2024, 

92 (with M. Girard, D. Leung, J. Levick, C.K. Li, V. Paulsen and J. Watrous) Mixed unitary rank and mixed unitary channels, Communications in    Mathematical Physics, 394 (2022), 919-951.

91 (with Jor-Ting Chan and C.K. Li) Joint k-numerical ranges of operators, Acta Scientiarum Mathematicarum, 88(2022), 279-319.

90  (with P. S. Lau and C, K, Li) The Joint numerical range of commuting matrices, Studia Math. 267 (2022), 241-259.

89   (with J.T. Chan and C. K. Li)  Closedness of the $k$-numerical range, Linear and Multilinear Algebra, 70 (2022), 2178-2186.

88  (with N. Cao, D.W. Kribs, C.K. Li, M.I. Nelson, and B. Zeng) Higher Rank Matricial Ranges and Hybrid Quantum Error Correction, Linear and Multilinear Algebra, 69 (2021), 827-839.

87        (with C. K. Li) Numerical Range, Dilation, and Maximal Operator Systems, Acta Scientiarum Mathematicarum, 86 (2020), 681-696

86       (with Shi-Yao Hou, Ningping Cao,  Lu, Sirui Lu, Yi Shen   and Bei Zeng) Determining system Hamiltonian from eigenstate measurements without correlation functions, New Journal of Physics, 22 (2020) 083088

85        (with Jie Xie, Aonan Zhang, Ningping Cao, Huichao Xu, Kaimin Zheng,  Nung-Sing Sze,  Bei Zeng, and Lijian Zhang)  Observing geometry of quantum states in a three-level system, Physical Review Letters, 125 (2020), 150401.

84 (with C. K. Li and Y.S. Wang) Joint Numerical Ranges and Commutativity of Matrices, Journal of Matrix Analysis and Applications, 491 (2020) 124310.

83 (with C. K. Li and S. Lyles) Error correction schemes for fully correlated quantum channels protecting both quantum and classical information, Quantum Information Processing, 19 (2020), 153.

82 (with P.S. Lau, C.K. Li and N.S. Sze) Joint matricial range and joint congruence matricial range of operators, Advances in Operator Theory, 5 (2020), 609-626

81 (with A. Zhang, J. Xie, H. Xu, K. Zheng, H. Zhang, V. Vedral and L. Zhang) Experimental Self-Characterization of Quantum Measurements, Physical Review Letters, 124 (2020), 04042.

80 (with C. K. Li and V. Paulsen) Preservation of the joint essential matricial range, Bulletin of the London Mathematical Society, 51 (2019), 868-876.

79 "(with C.K. Li) Submultiplicativity of the numerical radius of commuting matrices of order two, Journal of Mathematical Analysis and Applications 415 (2019) 730-735."

78  "(with C.K. Li) Numerical Range, Dilation, and Completely Positive Maps, Proc. Amer. Math. Soc. 147 (2019), 4805-4811."

77   "(with P.S. Lau, C.K. Li and N.S. Sze) The generalized numerical range of a set of matrices, Linear Algebra and Its Applications, 563 (2019), 24-46."

76   "(with P.S. Lau, C.K. Li  and N.S. Sze) Convexity and star-shapedness of matricial range, Journal of Functional Analysis, 275 (2018), 2497-2515. "

75   "(with N. Johnston, C.K. Li, S. Plosker and B. Regula) Some notes on the robustness of k-coherence and k-entanglement, Physical Review A, 98 (2018) 022328."

74 "(with C.K. Li and X. Wang) Ranks of quantum states with prescribed reduced states, Electronic Journal of Linear Algebra, 34 (2018) 331-342."

73   "(with J. T. Liu and Q.W. Wang) A generalized Hölder type eigenvalue inequality, Linear and Multilinear Algebra, 65 (2017), 2145-2151"

72   "(with S. W. Huang, C.K. Li and Q.W. Wang) Inequalities on generalized matrix functions, Linear and Multilinear Algebra, 65 (2017), 1947-1961."

71   "(with Chen, C. Guo, Z. Ji,  N. Yu, B. Zeng, J. Zhou)  Joint Product Numerical Range and Geometry of Reduced Density Matrices, Science China Physics, Mechanics & Astronomy, 60 (2017), 020312."

70 "(with Tony S.M. Tse) Modeling no-show, cancellation, overbooking and walk-in in restaurant revenue management, Journal of Foodservice Business Research, 20 (2017), 127-145. "

69  "(with C.K. Li, D. C. Pelejo and K.Z. Wang) Minkowski product of convex sets and product numerical range, Operators and Matrices, 10 (2016), 945-965."

68  "(with J. Cui and C.K. Li)  Preservers of Unitary Similarity Functions on Lie Products of Matrices, Linear Algebra and Its Applications, 498 (2016), 160-180."

67  "(with  C. K. Li and X. Wang) Perturbing eigenvalues of non-negative matrices, Linear Algebra and Its Applications,  498 (2016), 3-20. "

66  "(with Tony S.M. Tse) Analyzing the use of advance booking curve in forecasting hotel reservations, Journal of Travel and Tourism Marketing,  32 (2015), 852-869."

65 "(with C. K. Li, M. Nakahara, and N. S. Sze) Maximal noiseless code rates for collective rotation channels on qudits, Quantum Information Processing 14(2015), 4039-4055."

64 " (with J. Chen, Z. Ji, C.K. Li,Y.  Shen, N. B. Zeng, D. Zhou) Discontinuity of Maximum Entropy Inference and Quantum Phase Transitions, New Journal of Physics, 17 (2015) 083019"

63 "(with J. Hou,  C. K. Li, X. Qi and N. S. Sze)  A new criterion and a special class  of k-positive maps,  Linear Algebra Appl., 470 (2015), 51-69."

62 "(with  C. K. Li and X. Wang)  Ranks and eigenvalues of states with prescribed reduced states, Electronic Journal of Linear Algebra, 27 (2014) , 935-950."

61 "(with Utkan Gungordu, C. K. Li, M. Nakahara  and N. S. Sze)  Recursive encoding and decoding of the noiseless subsystem for qudits, Physics Review A, (2014),  89, 042301 (2014)."

60 "(with J. Cui and C.K. Li) : Pseudospectra of special operators and Pseudosectrum preservers,  J. Math. Anal. Appl., 419 (2014), 1261-1273."

59 "(with Ajda Fosner, Zejun Huang, C. K. Li and N. S. Sze)  Linear maps preserving the higher numerical ranges of tensor products of matrices, Linear and Multilinear Algebra,62 (2014), 776-791."

58 "(with  C. K. Li and N. S. Sze)  Linear Preservers of Tensor Product of Unitary Orbits, and Product Numerical Range, Linear Algebra Appl. 438 (2013) 3797-3803."

57 "(with C. K. Li and N. S. Sze) Generalized Interlacing Inequalities, Linear and Multilinear Algebra, 60 (2012), 1245-1254."

56  "(with Tony S.M. Tse) Revenue management: resolving a revenue optimization paradox,  International Journal of Contemporary Hospitality Management,  24 (2012), 507 - 521."

55 " (with C. K. Li, M. Nakahara,  N. S. Sze and H, Tomita)  Recovery in quantum error correction for general noise without measurement, Quantum Information and Computation,  12 (2012), 149-158."

54 "(with H. F. Chau,  C. K. Li and N. S. Sze)  Induced metric and matrix inequalities on unitary matrices, in Journal of Physics A: Mathematical and Theoretical, 45 (2012) 095201."

53 "(with C. K. Li)  Generalized numerical ranges and quantum error correction, J. Operator Theory,  66 (2011),  353-384."

52"(with C. K. Li)  Interpolation by Completely Positive Maps, Linear and Multilinear Algebra, 59 (2011), 1159-1170."

51 "(with C. K. Li and M. Tominaga)  Spectra, norms and numerical ranges of generalized quadratic operators, Linear Algebra and Multilinear Algebra,  59 (2011), 1077-1104."                                                                                              

50 "(with C. K. Li, M. Nakahara,  N. S. Sze and H, Tomita)   Recursive encoding and decoding of noiseless subsystem and decoherence    free subspace, Physical Review A , 84 (2011) 044301. "

49  "(with C. K. Li, M. Nakahara,  N. S. Sze and H, Tomita)  Efficient Quantum Error Correction for Fully Correlated Noise, Physics Letters A, 375 (2011) 3255-3258."

48 "(with C. K. Li and N. S. Sze)  Elliptical range theorems  for generalized numerical ranges of quadratic operators, Rocky Mountain Journal of Math., 413 (2011), 813-832."

47 " (with C. K. Li and N. S. Sze)  A note on the realignment criterion, Journal of Physics A, 44 (2011),  315304."

46 "(with S. Friedland, C. K. Li and N. S. Sze)  The Automorphism Group of Separable States in Quantum Information Theory, Journal of Mathematical Physics, 52 (2011), 04220."

45 "(with C. K. Li and T. Schulte-Herbruggen)  Least-Squares Approximation by Elements from Matrix Orbits Achieved by Gradient Flows on Compact Lie Groups, Mathematics of Computation, 275 (2011), 1601-1621. "

44  "(with H.L. Gau, C. K. Li and N. S. Sze) Quantum Error Correction and Higher rank numerical ranges of normal matrices  SIAM J. Matrix Anal. Appl.,  32 (2011), 23-43.  "

43  " (with C. K. Li)  Sum of Hermitian Matrices with Given Eigenvalues: Inertia, Rank, and Multiple Eigenvalues, Canadian J. Math. 62 (2010), no. 1, 109-132."                                                                                           

42 "(with C. K. Li)  The Sum of Unitary Similarity Orbits Containing Only Special Operators, Linear Algebra Appl., 431 (2009), 2336-2345."                                               

41 "(with C. K. Li)  Davis-Wielandt Shells of normal operators, Acta Sci. Math. (Szeged), 75(2009), 289-297."                                                                                          

40 "(with C. K. Li)  The Joint Essential Numerical Range of operators: Convexity and Related Results.  Studia Math.  194  (2009),  no. 1, 91--104."                                                                                              

39 "(with C. K. Li and N. S. Sze)  Condition for the higher rank numerical range to be non-empty, Linear Algebra and Multilinear Algebra,  57 (2009), no. 4, 365--368."                                                                                          

38 "(with C. K. Li)  Spectrum, numerical range and Davis-Wielandt shell of a normal operator, Glasg. Math. J. 51 (2009), no. 1, 91--100. "                                               

37 "(with C. K. Li and N. S. Sze)  Higher rank numerical ranges and low rank perturbation of quantum channel, J. Math. Anal. Appl. 348 (2008), no. 2, 843--855."                                                                                            

36 "(with C. K. Li and N. S. Sze)  Davis-Wielandt Shells of  operators, Operator and Matrices, 2(2008) 341-355."                                                                                           

35 "(with C. K. Li and N. S. Sze)  Eigenvalues of the sum of matrices from unitary similarity orbits. SIAM J. Matrix Anal. Appl. 30 (2008), no. 2, 560--581."                                                                                          

34 "(with C. K. Li and N. S. Sze)  Rank and Determinant of sum of matrices from unitary orbits, Linear and Multilinear Algebra 56 (2008), 105-130."                                       

33 "( with  J. Yoon) Quadratically hyponormal recursively generated weighted shifts need not be positively quadratically hyponormal. Integral Equations and Operator Theory 58 (2007), 551-562."                                                                                          

32 "(with R. Curto and J. Yoon) Subnormality of Bergman-like weighted shifts,  J. Math. Anal. Appl., 308(2005), no.1, 334-342."                                                                                           

31 "(with C. K. Li and N. S. Sze)  Linear Maps Transforming the Higher Numerical Ranges, Linear Algebra and its Applications, 400(2005), 291-311."                                                                                              

30    "(with S. Fomin, W. Fulton and C.K. Li) Eigenvalues, singular values, and     Littlewood-Richardson Coefficients. Amer. J. Math. 127(2005), no. 1, 101-127. "                                                                                         

29    "(with C. K. Li and N. S. Sze)  Isometries for Ky Fan Norms between Matrix Spaces, Proc. Amer. Math. Soc. 133 (2005), no. 2, 369-377."                                                                                              

28   "(with W.S. Cheung and C.K. Li) Isometries Between Matrix Algebras, J. of   Australian Math. Soc., 77 (2004), 1-16."                                                                                            

27    "(with  C.K. Li) Off-diagonal Submatrices of a Hermitian matrix,  Proc.  Amer.        Math. Soc. 132 (2004), no. 10, 2849-2856. "                                                                                            

26    "(with C.K.Li) Principal Submatrices of a Hermitian matrix, Linear and  Multilinear Algebra 51 (2003), 199-208."                                                                                             

25    "(with J.R. Peters) Z-analytic TAF algebras and partial dynamical systems, J. Operator Theory, 50 (2003), 387-409."                                                                                              

24    "(with  M. D. Choi and C.K. Li) Some Convexity Features Associated with Unitary Orbits of Hermitian Matrices, Canadian J. of Math. 55 (2003), no. 3, 91-111."                                                                                           

23    " (with C. K. Li) Diagonals and Partial Diagonals of Sum of Matrices, Canadian J. of  Math. 54 (2002), 571-594."                                                                                          

22    "(with C. K. Li) Spectral inequalities and equalities involving products of matrices, Linear Algebra and its Applications 323 (2001), 131-143."                                       

21    "(with C.K. Li)  Convexity of Joint Numerical Range. SIAM Journal of Matrix Anal. and  Appl. 21 (2000), 668-678."                                                                                             

20    "(with J. Peters) Lexicographic TAF Algebras, Trans. Amer. Math. Soc. 349, (1997), 4825-4855."                                                                                              

19    "Generalized numerical ranges, joint positive definiteness and multiple eigenvalues, Proc. Amer. Math. Soc. 125 (1997), 1625-1634."                                                                                               

18    "On the convex hull of the multiform numerical range, Linear and Multilinear Algebra 37 (1994), 221-223."                                                                                             

17    "(with Z. J. Ruan) Operator Algebras with Contractive Approximate Identities, Canadian Journal of Mathematics 46 (1994), 397-414."                                                                                              

16    " (with B. H. Wagner)  Z-analytic AF algebras and dynamical systems, Houston Journal of Mathematics 19 (1993), 181-199."                                                                                         

15    "(with J. R. Peters and B. H. Wagner) Analytic AF Algebras, Canadian J. Math. 45 (1993), 1009-1031."                                                                                           

14    "A complete isomorphism invariant for a class of triangular UHF algebra, Journal of Operator Theory 27 (1992), 221-230."                                                                                           

13    "(with Z. J. Ruan) M-ideals and quotients of Subdiagonal Algebras, Journal of Functional Analysis 105 (1992), 144-170."                                                                                         

12    "The Convexity of a Generalized Matrix Range, Linear Algebra and its Applications 162-164 (1992), 663-672."                                                                                          

11    "Maximal triangular subalgebras need not be closed, Proc. Amer. Math. Soc. 111(1991), 475-479."                                                                                          

10 "AF subalgebras of certain crossed products, Rocky Mountain Journal of Mathematics 20 (1990), 527-537."                                                                                           

9 "(with J. Peters & B. Wagner), Triangular AF Algebras, J. Operator Theory 23 (1990), 81-114."                                                                                           

8 "Stable rank of certain crossed products, Proceedings of the American Mathematical Society 105 (1989), 868-875."                                                                                       

7 "A K-theoretic Invariant for Dynamical Systems, Transactions AMS 311 (1989), 515-533."                                                                                           

6 "(with N. Bebiano and J. da Providencia) On C-det-spectral and C-det convex matrices, Linear and Multilinear Algebra 23 (1988), 343-351."                                                                                               

5 "(with N. K. Tsing) Inclusion Relations Between Orthostochastic Matrices and Products of Pinching Matrices, Linear and Multilinear Algebra 21 (1987), 253-259."                                                                                        

4 "The Generalized K-Numerical Ranges, Linear and Multilinear Algebra 9 (1980), 181-186."                                                                                          

3 "Another Proof of a Result of Westwick, Linear and Multilinear Algebra 9 (1980), 35-37."                                                                                              

2 "(with Y. H. Au-Yeung) A Remark on the Convexity and Positive Definiteness Concerning Hermitian Matrices, SEA Bull. Math. 3 (1979), 85-92."                                                                                           

1 "(with Y. H. Au-Yeung) 3 x 3 Orthostochastic Matrices and the Convexity of Generalized Numerical Ranges, Linear Algebra and its Applications 27 (1979), 69-79."